Translator Disclaimer
15 September 2020 An extension of a theorem by Cheeger and Müller to spaces with isolated conical singularities
Ursula Ludwig
Duke Math. J. 169(13): 2501-2570 (15 September 2020). DOI: 10.1215/00127094-2020-0008

Abstract

The aim of this article is to extend a theorem by Cheeger and Müller to spaces with isolated conical singularities by generalizing the proof of Bismut and Zhang to the singular setting. The main tools in this approach are the Witten deformation and local index techniques.

Citation

Download Citation

Ursula Ludwig. "An extension of a theorem by Cheeger and Müller to spaces with isolated conical singularities." Duke Math. J. 169 (13) 2501 - 2570, 15 September 2020. https://doi.org/10.1215/00127094-2020-0008

Information

Received: 20 February 2018; Revised: 10 November 2019; Published: 15 September 2020
First available in Project Euclid: 1 September 2020

MathSciNet: MR4142751
Digital Object Identifier: 10.1215/00127094-2020-0008

Subjects:
Primary: 58J52
Secondary: 58A35

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
70 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 13 • 15 September 2020
Back to Top